Filomat, ( ISI ), Volume (33), No (13), Year (2019-11) , Pages (4239-4250)
Title : ( Characterization of Symmetric Distributions Based on Concomitants of Ordered Variables from FGMs Family of Bivariate Distributions )
Authors: Jafar Ahmadi , Massoumeh Fashandi ,Access to full-text not allowed by authors
Abstract
Several characterization results of a symmetric distribution based on concomitants of order statistics as well as k-records from Farlie-Gumbel-Morgenstern (FGM) family of bivariate distributions are established. These include characterizations of a symmetric distribution on the basis of equality in distribution, moments, R´enyi and Tsallis entropies of concomitants of upper and lower order statistics, also in terms of the same properties of concomitants of upper and lower k-records.